# SDR VJ9800193

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Amplifier
- Part number: 94840211
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT PERFORMED BECAUSE AUTO PRESSURIZATION CONTROL INOP, MANUAL WAS OK.  PASSENGER OXYGEN MASKS DEPLOYED. REPLACED OUTFLOW ACTUATOR AND RIGGED SUGAR SCOOP AS PRECAUTIONARY MEASURE AND REPLACED PRESSURE AMPLIFIER.  PERFORMED TEST FLIGHT AND AUTO PRESSIZATION SYSTEM CHECKED NORMAL.
